# SDR SWAA2022030175001

- Difficulty date: January 23, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 69,574 hours, 40,798 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LOWER LEADING EDGE PANEL 621DB IS DAMAGED / DELAMINATED ALONG FWD EDGE; MARKED. / REPAIRED DELAM DAMAGE ALONG FWD EDGE ON LWR WING PANEL 621DB I.A.W. B737 SRM 57-41-01-2R-1 AND 51-70-04-2R-10. REPAIRED ALUMINUM FOIL I.A.W. SRM 51-70-14-2R-3
